# SDR TWAA9809401

- Difficulty date: June 10, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N9402W
- Make and model: Doug DC-9-83
- Aircraft serial: 53138
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 0105606005
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

STL - FLT 765 - DURING GROUND CHECK, FOUND ONE EGRESS LAMP INOPERATIVE AT ROW 14, AND EGRESS LIGHTING ROW 30 TO ROW 33 INOPERATIVE.  REPLACED LAMP AT ROW 14, MFG P/N 7732.  FOUND EXPOSED WIRES NEAR SEAT ROW 24, AND REPLACED LIGHT STRIP.  CHECK-C 10-29-97 LAX.  (X)
